# SDR IXXA199576

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45946
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Contaminated
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF OUT OF ONT, THE LANDING GEAR DOOR WARNING LIGHT REMAINED ILLUMINATED.  CYCLING THE LANDING GEAR EXTINGUISHED THE DOOR WARNING LIGHT.  IN TOL, TROUBLESHOOTING REVEALED A HIGH RESISTANCE IN THE LEFT MLG DOOR UPLATCH SWITCH CIRCUIT CAUSED BY A CONTAMINATED ELECTRIAL CONNECTOR.  THE ELECTRICAL CONNECTOR WAS CLEANED, RESTORING THE NORMAL OPERATION OF THE DOOR UPLATCH SWITCH.  (M)
